# SDR DXTA2023090594550

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 68010280
- Aircraft time: 2,593 hours, 1,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS630523D
- Condition: Galled
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING DOOR,  DOOR WILL INDICATE OPEN. YELLOW LIGHT ON DOOR & CASS MESSAGE INDICATE DOOR OPEN.  BUMPING HANDLE,  LIGHTS GO OFF & INDICATE CLOSED.   RED BUTTON IS PRESSED TO OPEN DOOR, WILL NOT OPEN.  PRESSING RED BUTTON &  BUMPING THE HANDLE DOWN WILL OPEN DOOR.  FOUND THE INNER HANDLE DOOR LOCK PAWL NOT ENGAGING HANDLE.  FOUND BOLT GALLED & NUT DAMAGED. ADJUSTED CONTROL ROD 2 TO BRING PAWL INTO CORRECT ADJUST.  ADJUSTED CLOSED HANDLE STOP WITHIN PROPER ADJUST.  PERFORMED SEVERAL OPS CHECKS, NO DEFECTS NOTED. WORK DONE IAW AMM 52-10-04. INSTALLED SAFE-T-CABLES MADE FINAL ADJUST TO DOOR HANDLE STOP & SAFETIED.  ALL WORK DONE IAW AMM 52-10-04.  INSTALLED NEW BOLT & NUT. WORK DONE IAW AMM 52-10-04.
